Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 2 (2008)

Font Size:  Small  Medium  Large

Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions

Mustapha Lakrib

Abstract


We prove existence results for boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions. The proofs use nonlinear alternatives of Leray-Schauder type and a selection theorem due to Bressan and Colombo.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.